# SDR R61A201410221149

- Difficulty date: October 22, 2014
- Submitted: November 5, 2014
- Operation: Air carrier
- Aircraft: N138HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000234
- Aircraft time: 16,768 hours, 13,207 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, RAZOR MARKS ON CROSSBEAM AT FRAME 17 BETWEEN LT AND RT FF1 SEAT TRACK BEAMS.  MX REMOVED CORRODED UPPER FLANGE 20 MM X 300 MM AND INSTALLED FILLER AND REPAIR DOUBLER IAW ETD 2014-170-089910,  ISSUED DMI R54728/1 FOR REPAIR INSPECTION TASK 53-10-027-0001 INTERNAL GVI THRESHOLD OF 25202,  F/C INTERVAL OF 25202, F/C ISSUED DAMAGE TRACKER NR 3 IAW GMM 5.16.1.
